# SDR EE4Y2024011719202

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 46,342 hours, 29,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 53-240-001 SIDE BOX BEAM FLANGE FASTENER HOLES ON FR43 WERE FOUND OUT OF TOLERANCES.IN ACCORDANCE ALLEGIANT TASK THE HOLES WERE OVERSIZES UP TO SECOND OVERSIZE. THIS WORK IS COVERED BY ALLEGIANT ERO R5331-0061 AND COOPESA JOB A1P001 ITEM 18-37.
